# SDR C2XA09RI085

- Difficulty date: April 27, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 24,810 hours, 18,536 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2930015102
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2812 - AMA - FLIGHT CREW REPORTED THAT TOWER NOTIFIED THAT ACFT WAS LEAKING FUEL FROM LEFT WING.  CREW PROCEEDED WITH AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED FLAP VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN SERVICE.
